# SDR AWXA0000795

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 7,476 hours, 3,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MELTING PLASTIC OR WIRING SMELL WAS NOTICED AT THE TOP OF CLIMB AND DISSIPATED AFTER TWO MINUTES.  SMELL RETURNED DURING DESCENT WHILE PASSING THROUGH 140 FT,  AGAIN DISSIPATING AFTER TWO MINUTES.  SMELL WAS COMING FROM ROW EIGHT FORWARD.  INSPECTED FWD COMPARTMENTS,  BITE CHECKED ON BOARD SYSTEMS INCLUDING LIGHTING, RAN BOTH ENGINES AND PACKS FOR 15 MINUTES.  ALSO RAN GALLEY EQUIPMENT, NO PROBLEMS FOUND.
